# SDR CA980317016

- Difficulty date: February 28, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,556 hours
- Engine: Pwa PW123
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L713049
- Condition: Failed
- Location: Wheel
- Part time: 9,349 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING NR 2 MAIN WHEEL BEARING FOUND FAILED, CAUSING DAMAGE TO WHEEL ASSY, BRAKE ASSY, AND AXLE.WHEEL, BRAKE, WHEEL NUT AND MLG SHOCK STRUT ASSY. REPLACED. NR 2 WHEEL ASSY. HAD BEEN ON FOR 909 CYCLES.
